MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,CHILD

Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,CHILD
Catalog Number MDS9411
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gauge gives false readings even when there is no inflation.
 
Additional Manufacturer Narrative
The customer reported receiving a medline child hand held aneroid that was giving false readings during use; there was no reported death or serious injury associated with this event.We received 1ea child hand held aneroid in used condition, noticed the needle was off from the start position, repositioned the needle to zero-off position, and tested the aneroid according to the instructions for use by inflating and deflating up to 300mmhg several times.The complaint was not confirmed; no issues were seen during testing, the cuff was inflated/deflated as normal, and the sphygmomanometer worked properly.The cause code description was not confirmed with received sample, and based on the review of the details provided for the complaint investigation, we are unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HANDHELD,PREMIER,CHILD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50895700
Report Number1417592-2026-50665
Device Sequence Number6001477
Product Code DXQ
UDI-Device Identifier00080196743745
UDI-Public00080196743745
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9411
Device Lot Number65124120002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown